advertisement
Question
Posted by: dj | 2008/10/07

Q.

runny tummy and vomiting?

my baby has runny tummy for a week now.he was vomiting aswell but that has stopped since saturday
i went to the pharmacy as my medical aid qwas exhausted.. the gave me something forthe vomiting and interflora.
i gave my little one that but he vomited everything out.
i got valoid supposotories and that helped for the vomiting.
then i got imodium.that didnt help.and he wasnt eating well.
i then gave him pectrolyte and thats helping. but if i stop giving him that then after he has something to eat his stomach runs and its smell sour.he ate well for today only.
wat can this be?

4
user comments

C.

Posted by: Louise | 2008/10/07

My little girl also seemed to have this bug. First the runny tummy then the vomiting. Luckily the vomiting stopped the next day though. I took her to the pead and he advised a stool sample to see if it was serious. My daughter refused to drink rehydrate or hydrol, so i just gave her diluted energade. She loved it. The doc said we would just have to ride it out, but she showed no signs of dehydration. Her appetite was low but she was still eating.

Reply to Louise
Posted by: Leila | 2008/10/07

If a child vomits uncontrolably for more than 48 hours they need to be admitted. This is really not nice, but dehidration can mean death for an infant. You HAVE tried everything, now get him to the doc.

Reply to Leila
Posted by: Annalene | 2008/10/07

If you gave him the interflora and it is still not helping I will suggest to take him to dr straight away.

This does not sound well at all.

Reply to Annalene
Posted by: Kay | 2008/10/07

Please take him to the doctor or government facilities if you don' t have money. He may be dehydrated from losing so much fluids. My baby' s vomited too and we went to a GP who gave suppositories to stop the vomiting and when he didn' t get better we took him to a paediatrician who said when they' re vomiting, it means there' s something wrong so if you' re preventing the vomiting with the medication you won' t know what the problem is. The vomiting is a helping signal that shows something' s wrong and needs to be found.

Reply to Kay

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement